My doctor hit a vein between my eyes with restalyne. I have purple vein lines will they go away? (photo)

Doctor Answers (3)

Using Restylane in the glabella and a vein was hit, now with prominent vein - you must go back to Doc

+3

It looks like the vein in your forehead is more prominent than it was before the procedure. This means that there is more pressure in the vein either from being occluded or from external pressure. This needs to be addressed by your doctor soon. I think it probably needs to be dissolved with hyaluronidase. This area is particularly prone to vascular problems and should only be injected by the most experienced physician. Steve Weiner, MD, Facial Plastic Surgeon, between Destin and Panama City Beach, FL


Panama City Facial Plastic Surgeon
4.5 out of 5 stars 7 reviews

My doctor hit a vein between my eyes with restalyne. I have purple vein lines will they go away?

+1

Seek your medical provider immediately, having a filler injected to the glabellar area can cause a blockage in that region and lead to a vascular issue. I recommend having Botox for future treatments, If your wrinkles were very deep to start, it may require a few rounds of Botox to smooth out the lines, up to 2 yrs of regular injections

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 194 reviews

My doctor hit a vein between my eyes with restalyne. I have purple vein lines will they go away?

+1

This could become a serious issue, so over the internet is not the place you need to be! Return to your injecting doc for appropriate care. Or seek a second opinion in person..

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 61 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.